# SDR SWAA2021101818021

- Difficulty date: September 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE HAS CORROSION AT NUT PLATE HOLES RBL 24 STA 500-500A.   BLENDED AREAS OF CORROSION ON L/H TRANSITION ANGLE, REMOVED 0.010; ALLOWED 0.004; BLENDS OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2.   REMOVED PREVIOUSLY REPAIRED ANGLE.  FABRICATED & INSTALLED REPAIR ANGLE IAW SRM 53-00-53-2R-5 AND TASK 5330-E-16461-NG. REMOVAL AND INSTALLATION OF ENTIRE ANGLE BS 400 TO STA. 500D; LBL 24 ACCOMPLISHED ON TASK 5330-E-16461-NG. ] C/W INSPECTION REMOVED PREVIOUSLY REPAIRED ANGLE.
